# SDR FDEA202103300802

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 32,043 hours, 17,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11021
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT KPWM IN SYS 2 POS DET GOT A RED LIGHT ON SYS 2 BUT THREE GREEN ON LOWER SYS 1.  CHECKLIST HAD DET  DET POS TO SYS 1/2. POS DET 1 ALSO HAD LEFT MAIN GEAR RED WARNING LIGHT ON OVERHEAD PANEL SYS 2. SELECTED  SELECTED SYSS 2 TO CONTINUE.  AT APPROX 700 GOT UNSAFE GEAR INDICATION REPETITIVE TONE WARNING.  WENT AROUND SELECTED POS DET 1, SAME RED LIGHT BUT NO GEAR WARNING ON APPROACH.  AFTER LANDING BOTH  SYS 1&2 HAD RED LEFT MAIN GEAR RED LIGHT. DECLARED EMERGENCY INTO BOS.    RELEASED FOR SERVICE PER MEL : 32-61-01-B CATEGORY : B EXPIRATION : 02APR21  "MEL 32-61-01-B: OVERHEAD LANDING GEAR INDICATOR PANEL - INOP."  POSITION DETECTION STAYS IN SYSTEM 1.BITE TEST 54GB FOUND CODE 88 PER TSM32-61-00.   NO MORE TIME TO TROUBLESHOOT. MOC UPDATE: ORDERED MLG DWN LK SYS 2 SENSOR 81GB AND   PROX BOX 54 GB AS MOST LIKELY FAILED COMPONENTS. SYSTEM STILL REQUIRES TROUBLESHOOTING,    PERFORMED SHAKE CHECK OF LEFT GEAR BRACE STRUT PROX SWITCH 81GB.  FOUND WHEN   SWITCH HARNESS FLEXED LEFT OVERHEAD GEAR UNSAFE LIGHT WOULD ILLUMINATE. REMOVED AND REPLACED L/H GEAR BRACE STRUT SYS 2 PROX DETECTOR 81GB IAW A300 AMM  AMM 32-00-00-04. SENSOR DIM X=(.06). PROX DET TESTS GOOD IAW A300 AMM 32-00-00-05.   PART NAME: SENSOR-PROXIMITY. MANUFACTURER: HAWKER PACIFIC AEROSPACE. P/N:   DSB1102-1. S/N: 8633. ITEM CLOSED.
